American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(92D30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] L. J. S. Allen and E. J. Allen. Deterministic and Stochastic SIR Epidemic Models with Power Function Transmission and Recovery Rates. Contemporary Mathematics 618 (2014) 1-15.
Book volume table of contents
View Article: PDF

[2] Elamin H. Elbasha and Erik J. Dasbach. Evaluating the Cost-Effectiveness of Vaccination Programs. Contemporary Mathematics 618 (2014) 17-47.
Book volume table of contents
View Article: PDF

[3] Zhi-Cheng Wang, Jianhong Wu and Rongsong Liu. Traveling waves of the spread of avian influenza. Proc. Amer. Math. Soc. 140 (2012) 3931-3946.
Abstract, references, and article information
View Article: PDF

[4] Hongbin Guo, Michael Y. Li and Zhisheng Shuai. A graph-theoretic approach to the method of global Lyapunov functions. Proc. Amer. Math. Soc. 136 (2008) 2793-2802. MR 2399043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Lauren Ancel Meyers. Contact network epidemiology: Bond percolation applied to infectious disease prediction and control. Bull. Amer. Math. Soc. 44 (2007) 63-86. MR 2265010.
Abstract, references, and article information
View Article: PDF

[6] Linda Rass and John Radcliffe. The saddle point method. Math. Surveys Monogr. 102 (2003) 153-182.
Book volume table of contents
View Article: PDF

[7] Linda Rass and John Radcliffe. Bounds on the spatial final size. Math. Surveys Monogr. 102 (2003) 27-50.
Book volume table of contents
View Article: PDF

[8] Linda Rass and John Radcliffe. Introduction. Math. Surveys Monogr. 102 (2003) 1-8.
Book volume table of contents
View Article: PDF

[9] Linda Rass and John Radcliffe. The non-spatial epidemic. Math. Surveys Monogr. 102 (2003) 9-25.
Book volume table of contents
View Article: PDF

[10] Linda Rass and John Radcliffe. Spatial Deterministic Epidemics. Math. Surveys Monogr. 102 (2003) MR MR1957005.
Book volume table of contents

[11] Linda Rass and John Radcliffe. The asymptotic speed of propagation. Math. Surveys Monogr. 102 (2003) 99-133.
Book volume table of contents
View Article: PDF

[12] Linda Rass and John Radcliffe. Contact branching processes. Math. Surveys Monogr. 102 (2003) 207-226.
Book volume table of contents
View Article: PDF

[13] Linda Rass and John Radcliffe. Wave solutions. Math. Surveys Monogr. 102 (2003) 51-97.
Book volume table of contents
View Article: PDF

[14] Linda Rass and John Radcliffe. An epidemic on sites. Math. Surveys Monogr. 102 (2003) 135-152.
Book volume table of contents
View Article: PDF

[15] Linda Rass and John Radcliffe. Epidemics with return to the susceptible state. Math. Surveys Monogr. 102 (2003) 183-205.
Book volume table of contents
View Article: PDF

[16] Horst R. Thieme. Uniform weak implies uniform strong persistence for non-autonomous semiflows. Proc. Amer. Math. Soc. 127 (1999) 2395-2403. MR 1622989.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1